# SDR ASOA20140414061

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 32,899 hours, 31,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98064
- Condition: Discharged
- Location: Emergency Lights
- Part time: 15,186 hours, 11,223 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  AFT EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 4 EMERGENCY LIGHT BATTERY PACK, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
